# SDR 08FDEA04440

- Difficulty date: October 20, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 15,317 hours, 8,464 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53778019202
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE EXTERIOR SKIN AT FRAME 38.2 STRINGER 40L HAS A GOUGE MEASURING 1/2 INCH BY 1 INCH BY .015 INCH DEEP.  CUT OUT DAMAGED SKIN AND INSTALLED A REPAIR DOUBLER AND FILLER IAW A300-600 SRM 53-10-12 FIG 207 SHT 3.
